# SDR MASA20220103004

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL600*
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: MM69035131003
- Part serial: NA
- Condition: None
- Location: Fs1051.3 -Fs 106
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN PANEL WAS FOUND WITH A DENT. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-61-01-001-004-A02, SRM 53-61-01-101-004-A02 STRUCTURAL IDENTIFICATION, AND ALLOWABLE DAMAGE. DEFECT LOCATION: FS 1051.3-FS 1069.75, STRG. 19R - STRG. 20R
